So I have been feeling sick ever since Friday. I stopped taking Seroquel because of this NMS this and I have felt like shit eve since. My stomach hurts so bad and if I'm not laying down I feel like I'm going to puke. I go to see my pdoc today to discuss new meds I do not want to go. If meds are going to make me this sick I would rather take my chances and be manic. my mother suggested the organic route to my problems but I don't really know if there is one. Any thoughts on that?
Posts You May Be Interested In
What side effects from psych meds do you live with? We have to try several medications and many do not work out because of side effects. But, eventually, we have to choose a medication to stay on, but this medication may still have some side effects that continue. What side effects did you choose to accept and stay on the medication because the benefits outweighed the negatives?For me, while I'm...
I know we don't do Political on this Board...But damn it feels good to know we have a Sane Man in the Presidency and an intelligent Woman in the Vice Presidency, ready to uphold America's Democracy and actually "Lead", not turn it into a Dictatorship or worry about who's in control of the codes that command our Nuclear Missiles! I personally breathed a very, very big sigh of relief today and am...